Global analysis of the growth and cycles of multi-sector economies with constant returns: A turnpike approach
In Section 1, we explain the neoclassical optimal growth model, which includes multi capital goods, and is derived from neoclassical production functions; the transformations to the reduced model are also explained. Section 2 pertains to the explanation of the methods for proving the consumption turnpike theorem demonstrated by Scheinkman (1976) and McKenzie (1983). Also, the case in which the essentials of the von Neumann-McKenzie facet, which plays an important role in the next part, became a two-sector model and is explained using figures. In Section 3, we postulate a two-sector neoclassical optimal growth model, and the optimal path behavior in the vicinity of the optimal steady state path (modified golden rule path) are classified using the characteristics of von Neumann-McKenzie facet. Also, we will use these results to prove, based on a weaker hypothesis, that the theorem that the optimal path local stability and the optimal path attained by Benhabib and Nishimura（1985）becomes a two-term periodic solution. In Section 4, the generalization of the global asymptotic stability conclusion achieved with two divisions into a case that includes two or more types of capital goods. In Addendum, the important fundamental principles used in the main text will be defined, and a number of theorems will be proved.
|Date of creation:||Jun 2010|
|Date of revision:||Jun 2010|
|Contact details of provider:|| Postal: |
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Benhabib, Jess & Nishimura, Kazuo, 1979. "On the Uniqueness of Steady States in an Economy with Heterogeneous Capital Goods," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(1), pages 59-82, February.
- Bartelsman, Eric J., 1995. "Of empty boxes: Returns to scale revisited," Economics Letters, Elsevier, vol. 49(1), pages 59-67, July.
- Basu, Susanto & Fernald, John G., 1995.
"Are apparent productive spillovers a figment of specification error?,"
Journal of Monetary Economics,
Elsevier, vol. 36(1), pages 165-188, August.
- Susanto Basu & John G. Fernald, 1994. "Are apparent productive spillovers a figment of specification error?," International Finance Discussion Papers 463, Board of Governors of the Federal Reserve System (U.S.).
- Basu, S. & Fernald, J.G., 1993. "Are Apparent Productive Spillovers a Figment of Specification Error," Papers 93-22, Michigan - Center for Research on Economic & Social Theory.
- Susanto Basu & John G. Fernald, 1995. "Are Apparent Productive Spillovers a Figment of Specification Error?," NBER Working Papers 5073, National Bureau of Economic Research, Inc.
- Susanto Basu & John G. Fernald, 1996.
"Returns to scale in U.S. production: estimates and implications,"
International Finance Discussion Papers
546, Board of Governors of the Federal Reserve System (U.S.).
- Basu, Susanto & Fernald, John G, 1997. "Returns to Scale in U.S. Production: Estimates and Implications," Journal of Political Economy, University of Chicago Press, vol. 105(2), pages 249-83, April.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:24860. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.